# SDR MALA040742

- Difficulty date: November 28, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 14,635 hours, 15,962 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Ground Wire
- Condition: Arced
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW SMELLED SOMETHING BURNING THEN NOTICED A SMALL PLUME OF SMOKE FROM LOWER LT SIDE OF LT WINDSHIELD.  SELECTED LT FRONT HEAT OFF AND SMOKE AND SMELL WENT AWAY.  MAINTENANCE FOUND GROUND CONNECTION FOR LT WINDSCREEN VERY LOOSE AND SIGNS OF ARCING.  RESECURED GROUND NO DAMAGE NOTED, VERIFIED WINDSCREEN, OPS CHECKS GOOD.
